# SDR DALA1243286812

- Difficulty date: July 24, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 43,989 hours, 12,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK IN ATL, MAINTENANCE FOUND CORROSION ON THE C2 DOOR LOWER SILL OUTBOARD CHORD RUNNING THE LENGTH OF THE DOORWAY.  THE CORROSION IS CONFINED TO THE .140- THICK VERTICAL FLANGE OF THE TEE CHORD AND HAS BEEN REMOVED BY BLENDING.  THE DEPTH OF THE CORROSION RANGES FROM .004-.  REMOVED TO .052- MAXIMUM.   REPAIR MAJOR.
